# SDR VNAA9811011

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 2318000002
- Condition: Tripped
- Location: Nlg Steering
- Part time: 41,235 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A NOSE STEERING FAILURE WARNING OCCURRED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND RE-SEATED THE NOSE STEERING CONTROL UNIT.  OPERATIONAL CHECKS WERE COMPLETED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-51-06.  THE OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
